Hi I am a 38 year old female. About three weeks ago I went to have an MRI on my low back. I am clostrfobic so the nurse gave me Xanax. At the same time of taking Xanax I also took 30mg of morphine and 15mg of morphine because I have L5-S1 stable right paracentral disc protrusion causing mild central canal stenosis and dorsally displacing the S1 nerve root and likely compressing it against the adjacent facet joint. I have been dealing with the pain for years. Anyways the combanation of the two drugs didn't do well with me. I was asleep for 32 hours. In the process of all of this I fell between my toilet and cabnet in my bathroom. My husband tried to pick me up by my shoulders after me falling. I then went to the hospital and they did a scan of my neck and a Ct of my shoulder Years befor any of this happening I was diagnosed with Bercitis in my left shoulder. So I just figured that it was from my husband picking me up by my shoulders. At the same time I also noticed my pinky finger and ring finger on my right hand are numb. I spent 5 days in the hospital. After the scans and endless blood tests they came up with no reason for my right hand and fingers being numb. They figured that from my husband picking me up by my shoulders and already having bersitis that is why my shoulder hurt. When doing the scan for my neck they did say that T1 and T2 were deteriorating. Would that cause my hand to go numb on my right side? I am at my witts end here and don't know what to do. Noone seems to have the answers. The hospital doctor did say that they could be numb because of me laying on my right hand for 32 hours. I am happy to say that I stopped taking morphine and will never touch it again. It caused my kidneys to start shutting down and my muscles to break down. I would really appreciate any kind of help here. Thanks a bunch!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.